# SDR AALA20120422010

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 77,696 hours, 35,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT SURFACE ATTACH POINT INBOARD HINGE FITTING HAS POSITIVE INDICATIONS CRACK AT RIGHT WING LOWER REAR SPAR CAP.  INSTALLED AFT SPAR WEB FROM STATIONS XRS 100 TO 204 AND WEB SPLICE PER EA MD80-57-023230.
